A1 Journal article (refereed)
ADI schemes for valuing European options under the Bates model (2018)

Hout, K. J. I. ’., & Toivanen, J. (2018). ADI schemes for valuing European options under the Bates model. Applied Numerical Mathematics, 130, 143-156. https://doi.org/10.1016/j.apnum.2018.04.003

JYU authors or editors

Publication details

All authors or editors: Hout, Karel J. in ’t; Toivanen, Jari

Journal or series: Applied Numerical Mathematics

ISSN: 0168-9274

eISSN: 1873-5460

Publication year: 2018

Volume: 130

Issue number: 0

Pages range: 143-156

Publisher: Elsevier BV

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.apnum.2018.04.003

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/57667

Free keywords: partial integro-differential equations; operator splitting methods; alternating direction implicit schemes; stability; bates model

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1

Last updated on 2021-28-06 at 17:04